# SDR AALA20150108008

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A813016
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL DAMAGE ATTACH ANGLE PN 141A8130-16, FUSELAGE STATION 338L AT STRINGER 4L,  INSTALLED SERVICEABLE CLIP ANGLE IAW AARD 51-00-05-1.
